View Single Post
Unread 01-27-2015, 06:25 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi redbone, welcome. I'm not sure what the diarrhea is about, but the libido and fatigue and no emotion may be because of your dose. What dose are you taking and for how long have you been at that dose? The fatigue, no emotion and libido are often signals that your dose should be reduced. What has your doctor said about the diarrhea? Sorry for all the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote